# SDR SWAA2015052139896

- Difficulty date: May 18, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 27,713 hours, 13,111 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200041
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB STATION 157.10 CRACKED 24" FROM THE REAR SPAR.  REPAIRED RIB IAW SRM.
